# SDR ASOA201100578

- Difficulty date: March 13, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 30,956 hours, 27,774 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FROM RBL 27 TO LBL27 HAS SEVERAL UNSERVICEABLE FASTENERS.  REMOVED UNSERVICABLE ANGLE AND INSTALLED SERVICABLE ANGLE PN 600 34017-3515 IAW SRM 51-42-06.  LOCATION: FS280 FWD FLOOR SUPPORT ANGLE.  THIS IS A MAJOR REPAIR.  RII FOUND TO BE SATISFACTORY.
